| Model Number |
MC2-4590S |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation.The root cause is unable to be determined at this time.If any additional information is provided, a supplemental report will be submitted.
Event or Problem Description
Information was received that a revision procedure was performed due to the rod not lengthening after multiple attempts.There is no additional information available.
Additional Manufacturer Narrative
Additional data: b5, d4 (model number and udi number), h10.Lot number 910722 was provided, however, this is an invalid lot number as it appears to be missing a digit.
Event or Problem Description
Additional information has been provided.